# SDR DALA2016041903016

- Difficulty date: March 29, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 47,801 hours, 6,397 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, CORROSION WAS FOUND IN THE COUNTERSINK HOLES OF ACCESS PANEL 650BB ON THE RT WING.  REPLACED FUEL TANK ACCESS PANEL 650BB.
